Alert archive / Kentucky / High Wind Warnings in 2006

High Wind Warning 3, NWS Jackson, KY

December 1, 200616 counties in Kentucky

NWS Jackson, KY issued this high wind warning at Dec 1, 2006, 7:19 AM EST for 16 counties in Kentucky. It was in force for 3 hr. 15 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 1, 2006, 7:19 AM EST (12:19 UTC)
Expired
Dec 1, 2006, 10:00 AM EST
In force
3 hr
Issued by
NWS Jackson, KY

Counties Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Floyd County, KY, Harlan County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, Morgan County, KY, Perry County, KY, Pike County, KY

The radar

The Jackson,KY radar (KJKL), 27 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 1, 7:31 AM ESTNON-TSTM WND DMG1 Se Bobs Creek, KYTREE THROUGH HOUSE IN CAWOOD
Dec 1, 7:31 AM ESTNON-TSTM WND DMGKeith, KYTREE ON CAR
Dec 1, 7:31 AM ESTNON-TSTM WND DMGLiggett, KYSEVERAL TREES DOWN AT CARONS CREEK ON HWY 72W
Dec 1, 7:35 AM ESTNON-TSTM WND GST 585 E Jackson, KYGUST AT JKL ASOS
Dec 1, 7:45 AM ESTNON-TSTM WND DMGSalyersville, KY8 TREES DOWNED AROUND THE COUNTY BETWEEN 730 AND 9 AM.
Dec 1, 8:00 AM ESTDOWNBURSTHindman, KY3 TREES DOWNED ACROSS THE COUNTY...TIME ESTIMATED.
Dec 1, 8:00 AM ESTNON-TSTM WND DMGHindman, KY3 TREES DOWNED ACROSS THE COUNTY...TIME ESTIMATED.
Dec 1, 8:00 AM ESTNON-TSTM WND DMGPineville, KYCOUNTY GARAGE HAS RESPONDED TO APPROXIMATELY 20 TREES DOWN COUNTYWIDE. EVENTS OCCURRED BETWEEN 6 AND 9 AM.
Dec 1, 8:00 AM ESTNON-TSTM WND DMGWest Liberty, KYROOF BLOWN OFF OF OLD BUILDING IN DOWNTOWN AREA. 3 VEHICLES DAMAGED BY THE DEBRIS
Dec 1, 9:00 AM ESTNON-TSTM WND DMG5 Sw Whitesburg, KY6 TREES DOWNED...ON HWY 119 AND HWY 160. OCCURRED BETWEEN 9 AND 930 AM.
Dec 1, 9:00 AM ESTNON-TSTM WND DMGDavid, KY5 TREES DOWN
Dec 1, 9:00 AM ESTNON-TSTM WND DMGPaintsville, KY25 TO 30 TREES CLEARED OFF ROADS COUNTYWIDE. DAMAGE OCCURRED BETWEEN 9 AND 10 AM.
Dec 1, 9:00 AM ESTNON-TSTM WND DMGSandy Hook, KYSEVERAL TREES BLOWN DOWN BETWEEN 9 AND 930 COUNTYWIDE
Dec 1, 9:15 AM ESTDOWNBURSTPikeville, KY3 TREES DOWNED...POWERLINES ALSO DOWNED. 2 TREES IN PIKEVILLE AND 1 TREE ON KY 194 AT BIGGS.
Dec 1, 9:15 AM ESTNON-TSTM WND DMGPikeville, KY3 TREES DOWNED...POWERLINES ALSO DOWNED. 2 TREES IN PIKEVILLE AND 1 TREE ON KY 194 AT BIGGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KJKL 011219
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
719 AM EST FRI DEC 1 2006

...GUSTY WINDS EXPECTED TODAY...

. A STRONG COLD FRONT IS CURRENTLY MOVING THROUGH EASTERN KENTUCKY.
GUSTY WINDS ASSOCIATED WITH THE FRONT WILL CAUSE WIND GUSTS OF UP TO
60 MPH UNTIL 10 AM EST THIS MORNING. BEHIND THE FRONT WIND GUSTS OF
AROUND 45 MPH ARE ANTICIPATED THROUGH 5 PM EST.

KYZ086-104-106-107-109-110-112-113-115>117-119-011500-
/O.NEW.KJKL.HW.W.0003.061201T1219Z-061201T1500Z/
/O.EXT.KJKL.WI.Y.0005.061201T1500Z-061201T2200Z/
KNOX-ELLIOTT-MORGAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-
CLAY-LESLIE-MARTIN-
INCLUDING THE CITIES OF...BARBOURVILLE...SANDY HOOK...
WEST LIBERTY...PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...
JACKSON...HINDMAN...HAZARD...MANCHESTER...HYDEN...INEZ
719 AM EST FRI DEC 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE
WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

A STRONG COLD FRONT IS CURRENTLY MOVING THROUGH EASTERN KENTUCKY.
GUSTY WINDS ASSOCIATED WITH THE FRONT WILL CAUSE WIND GUSTS OF UP TO
60 MPH UNTIL 10 AM EST THIS MORNING. BEHIND THE FRONT WIND GUSTS OF
AROUND 45 MPH ARE ANTICIPATED THROUGH 5 PM EST.

MOTORISTS TRAVELING ACROSS EAST KENTUCKY ON FRIDAY ARE ENCOURAGED
TO DRIVE WITH CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE
VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR WIND
GUSTS OF 58 MPH OR HIGHER ARE EXPECTED AND CAN LEAD TO PROPERTY
DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION
MEDIA FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...
VISIT OUR INTERNET WEB SITE AT WWW.WEATHER.GOV/JACKSONKY.

$$

KYZ087-088-118-120-011500-
/O.NEW.KJKL.HW.W.0003.061201T1219Z-061201T1500Z/
/O.EXT.KJKL.WI.Y.0005.061201T1500Z-061201T2200Z/
BELL-HARLAN-LETCHER-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN...
WHITESBURG...PIKEVILLE
719 AM EST FRI DEC 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE
WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

A STRONG COLD FRONT IS CURRENTLY MOVING THROUGH EASTERN KENTUCKY.
GUSTY WINDS ASSOCIATED WITH THE FRONT WILL CAUSE WIND GUSTS OF UP TO
60 MPH UNTIL 10 AM EST THIS MORNING. BEHIND THE FRONT WIND GUSTS OF
AROUND 45 MPH ARE ANTICIPATED THROUGH 5 PM EST. THE GUSTY WINDS AFTER
10 AM EST TWILL AFFECT ALL OF EASTERN KENTUCKY...WITH THE HIGHEST
WIND SPEEDS EXPECTED FOR LOCATIONS AT ELEVATIONS AT 2500 FEET AND
ABOVE. WIND GUSTS OF AROUND 50 MPH ARE EXPECTED DURING THE DAY FRIDAY
FOR THE ELEVATIONS ABOVE 2500 FEET.

MOTORISTS TRAVELING THROUGH THE MOUNTAINS ON FRIDAY ARE
ENCOURAGED TO DRIVE WITH CAUTION...ESPECIALLY THOSE DRIVING HIGH
PROFILE VEHICLES. HIGHWAYS WITH THE GREATEST RISK OF BEING
AFFECTED INCLUDE...BUT ARE NOT LIMITED TO U.S. HIGHWAYS 119 AND
421 CROSSING PINE MOUNTAIN...KENTUCKY STATE HIGHWAYS 160 AND
179 CROSSING BLACK MOUNTAIN...AS WELL AS U.S. HIGHWAY 23 THROUGH
POUND GAP NEAR THE VIRGINIA STATE LINE.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR WIND
GUSTS OF 58 MPH OR HIGHER ARE EXPECTED AND CAN LEAD TO PROPERTY
DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION
MEDIA FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...
VISIT OUR INTERNET WEB SITE AT WWW.WEATHER.GOV/JACKSONKY.

$$

KYZ044-050>052-058>060-068-069-079-080-083>085-108-111-114-012030-
/O.CON.KJKL.WI.Y.0005.000000T0000Z-061201T2200Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-WOLFE-LEE-OWSLEY-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...CAMPTON...BEATTYVILLE...
BOONEVILLE
719 AM EST FRI DEC 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

A STRONG COLD FRONT IS CURRENTLY MOVING ACROSS EASTERN KENTUCKY.
GUSTY WINDS ASSOCIATED WITH THIS WEATHER SYSTEM WILL AFFECT ALL OF
EASTERN KENTUCKY. WIND GUSTS OF AROUND 45 MPH ARE ANTICIPATED THROUGH
5 PM EST.

MOTORISTS TRAVELING ACROSS EAST KENTUCKY ON FRIDAY ARE ENCOURAGED
TO DRIVE WITH CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION
MEDIA FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...
VISIT OUR INTERNET WEB SITE AT WWW.WEATHER.GOV/JACKSONKY.

$$

JJ
1 follow-up statement
000 
WWUS73 KJKL 011459
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
959 AM EST FRI DEC 1 2006

...GUSTY WINDS EXPECTED TODAY...

. WINDS WILL REMAIN VERY STRONG THROUGH EARLY EVENING IN THE WAKE OF A
DEPARTING COLD FRONT.

KYZ086-104-106-107-109-110-112-113-115>117-119-012200-
/O.EXP.KJKL.HW.W.0003.000000T0000Z-061201T1500Z/
/O.CON.KJKL.WI.Y.0005.061201T1500Z-061201T2200Z/
KNOX-ELLIOTT-MORGAN-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-PERRY-
CLAY-LESLIE-MARTIN-
INCLUDING THE CITIES OF...BARBOURVILLE...SANDY HOOK...
WEST LIBERTY...PAINTSVILLE...SALYERSVILLE...PRESTONSBURG...
JACKSON...HINDMAN...HAZARD...MANCHESTER...HYDEN...INEZ
959 AM EST FRI DEC 1 2006

...HIGH WIND WARNING WILL EXPIRE AT 10 AM EST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

WINDS WILL REMAIN VERY STRONG THROUGH EARLY EVENING IN THE WAKE OF A
DEPARTING COLD FRONT. SUSTAINED WIND SPEEDS OF AROUND 30 MPH WITH
GUSTS OF 45 MPH WILL BE COMMON ACROSS THE ENTIRE REGION.

MOTORISTS TRAVELING ACROSS EAST KENTUCKY ON FRIDAY ARE ENCOURAGED
TO DRIVE WITH CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KYZ087-088-118-120-012200-
/O.EXP.KJKL.HW.W.0003.000000T0000Z-061201T1500Z/
/O.CON.KJKL.WI.Y.0005.061201T1500Z-061201T2200Z/
BELL-HARLAN-LETCHER-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN...
WHITESBURG...PIKEVILLE
959 AM EST FRI DEC 1 2006

...HIGH WIND WARNING WILL EXPIRE AT 10 AM EST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

WINDS WILL REMAIN VERY STRONG THROUGH EARLY EVENING IN THE WAKE OF A
DEPARTING COLD FRONT. SUSTAINED WIND SPEEDS OF AROUND 35 MPH WITH
GUSTS OF 50 MPH WILL BE COMMON ACROSS THE ENTIRE REGION.

MOTORISTS TRAVELING ACROSS EAST KENTUCKY ON FRIDAY ARE ENCOURAGED
TO DRIVE WITH CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.


$$

KYZ044-050>052-058>060-068-069-079-080-083>085-108-111-114-012200-
/O.CON.KJKL.WI.Y.0005.000000T0000Z-061201T2200Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-WOLFE-LEE-OWSLEY-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...CAMPTON...BEATTYVILLE...
BOONEVILLE
959 AM EST FRI DEC 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

WINDS WILL REMAIN VERY STRONG THROUGH EARLY EVENING IN THE WAKE OF A
DEPARTING COLD FRONT. SUSTAINED WIND SPEEDS OF AROUND 30 MPH WITH
GUSTS OF 45 MPH WILL BE COMMON ACROSS THE ENTIRE REGION.

MOTORISTS TRAVELING ACROSS EAST KENTUCKY ON FRIDAY ARE ENCOURAGED
TO DRIVE WITH CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE
VEHICLES.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
WIND GUSTS BETWEEN 45 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION
MEDIA FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...
VISIT OUR INTERNET WEB SITE AT WWW.WEATHER.GOV/JACKSONKY.

$$

MCLANE

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this high wind warning went out at Dec 1, 7:13 AM EST, 6 minutes earlier.

Area forecast discussion, Dec 1, 7:13 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
713 AM EST FRI DEC 1 2006

.DISCUSSION...

BASED ON REPORTS RECEIVED THIS MORNING A SHORT-FUSED HIGH WIND
WARNING IS BEING ISSUED FOR THE EASTERN HALF OF THE FORECAST
AREA...MAINLY ALONG AND AHEAD OF LINE OF LOW-TOPPED CONVECTION
CURRENTLY PUSHING EAST. WIDESPREAD 50 MPH GUSTS WITH THIS LINE HAS
BEEN DROPPING QUITE A FEW TREES. ANOTHER CASE WHERE THE 58 MPH
THRESHOLD ISN/T BEING MET...HOWEVER WIDESPREAD TREE DAMAGE IS
OCCURRING ACROSS OUR AREA.

TORNADO WATCH HAS ALSO BEEN CANCELLED AS LINE HAS PROGRESSED OUT OF
THE WATCH AREA. NO OTHER CHANGES FOR NOW AND UPDATED PRODUCTS ARE ON
THE WAY.

&&

.PREV DISCUSSION...

449 AM EST FRI DEC 1 2006

AT 3AM...A VERY STRONG SURFACE LOW WAS LOCATED OVER SOUTHWEST
INDIANA. A COLD FRONT EXTENDED SOUTH ACROSS WESTERN KENTUCKY AND
CENTRAL TENNESSEE AND THEN CURVED THROUGH MISSISSIPPI. A STATIONARY
FRONT EXTENDED FROM THE LOW ACROSS SOUTHERN INDIANA TO JUST NORTH OF
CINCINNATI AND THEN CONTINUED ACROSS EASTERN PENNSYLVANIA. THIS LOW
AND COLD FRONT IS STARTING TO ACCELERATE AND WILL MOVE RAPIDLY ACROSS
THE AREA THIS MORNING. IN CENTRAL KENTUCKY...THERE WERE REPORTS OF
WIND DAMAGE WITH THE CONVECTION THAT IS MOVING ACROSS THE AREA. THIS
WIND DAMAGE CAME FROM A LINE OF CONVECTION THAT DID NOT EVEN HAVE ANY
CLOUD TO GROUND LIGHTNING. THE DOPPLER RADAR VAD WINDS WERE SHOWING
WINDS OF UP TO 67 MPH AT 5 THOUSAND FEET. THE SHOWERS MOVING THE AREA
WILL HAVE THE POTENTIAL TO MIX THIS HIGHER VELOCITY WIND DOWN TO THE
SURFACE AS THEY MOVE ACROSS THE AREA THIS MORNING.

AFTER CONSULTATION WITH THE STORM PREDICTION CENTER...A TORNADO
WATCH WAS ISSUED FOR THE WESTERN AND NORTHWESTERN COUNTIES OF THE
FORECAST AREA. THE MAIN THREAT FOR A TORNADO IS REALLY MORE THE WEST
AND NORTH OF THE FORECAST AREA. EVEN THERE...THE CHANCES OF ONE
ACTUALLY FORMING ARE PRETTY REMOTE. THE DYNAMICS OF THIS WEATHER
PATTERN IS SIMILAR TO THE ONE THAT CAUSED TORNADOS OVER NORTH
CAROLINA RECENTLY. DUE TO THE PROXIMITY OF THE LOW AND THE INTENSE
SPEED SHEAR...A TORNADO COULD BE RAPIDLY SPUN UP. THE MAIN PROBLEM IS
THAT ANY TORNADO THAT FORMED WOULD MOST LIKELY BE SHORT LIVED AND
WILL HAVE VERY LOW TOPS ON THE RADAR. IT MAY EVEN BE POSSIBLE FOR A
TORNADO TO FORM IN A CELL THAT DOES NOT PRODUCE ANY THUNDER.

THE TEMPERATURE CHANGE ACROSS THIS FRONT WILL BE PRETTY DRAMATIC AND
THE SHOWERS THAT FORM BEHIND THE FRONT THIS AFTERNOON MAY CONTAIN
SOME SNOW OR A MIX OF RAIN AND SNOW AS THEY MOVE THROUGH. THIS FRONT
SHOULD MOVE THROUGH PRETTY QUICKLY TODAY AND ALL THE SHOWERS SHOULD
BE OUT OF THE AREA BY LATE THIS AFTERNOON.

THE HIGH TEMPERATURE FOR THE DAY...AND MAYBE FOR THE MONTH...WILL
OCCUR THIS MORNING OUT AHEAD OF THE FRONT. ONCE THE FRONT MOVES
THROUGH...TEMPERATURES WILL RETURN TO NORMAL DECEMBER VALUES.

0103 AM EST FRI DEC 1 2006

AVIATION...

GENERALLY IFR CONDITION WILL PREVAIL UNTIL A COLD FRONT ARRIVES
AROUND SUNRISE...PUSHING QUICKLY ACROSS THE AREA. EXPECT THE TYPICAL
LOWERING OF CIGS BEHIND THE FRONT TO MVFR. ALSO THERE WILL BE A
BRIEF WINDOW OF OPPORTUNITY...ABOUT AN HOUR OR TWO...FOR THUNDER AS
THE FRONTAL BOUNDARY PUSHES THROUGH. HOWEVER...THE MAIN STORY WILL
BE THE WINDS BEHIND THE EXITING SYSTEM. FORECAST SOUNDINGS AND TIME
HEIGHT SECTIONS WOULD SUGGEST THE POTENTIAL FOR SUSTAINED WINDS TO
OCCASIONALLY CLIMB TO BETWEEN 20 AND 25 MPH WITH GUSTS TO 45 MPH
WITH AND BEHIND THE FRONT.

1106 PM EST THU NOV 30 2006

3Z SFC ANALYSIS HAD THE WAVE OVER WESTERN TN. MAINLY HIGH CLOUDS
WERE OVER THE BULK OF THE CWA...WITH SOME LOW AND MID CLOUDS OVER THE
WESTERN CWA. SHOWERS HAVE GENERALLY REMAINED WEST OF THE CWA THUS
FAR...WITH THE EXCEPTION OF THE NW COUNTIES.

THE LOW WILL RAPIDLY DEEPEN OVERNIGHT...AND IS EXPECTED TO REACH THE
IND AREA BY 12Z. SHOWERS WILL FINALLY ADVANCE EAST INTO THE CWA ONCE
THE LOW REACHES THE LOWER OH VALLEY...AFFECTING MOST OF THE CWA IN
THE 9 TO 15Z TIME FRAME. OVERALL...THE PREVIOUS FORECAST WAS IN
GREAT SHAPE. MADE SOME SLIGHT ADJUSTMENT IN THE HOURLY T AND POP
GRIDS TO ACCOUNT FOR THE LATEST TRENDS. THE WIND ADVISORY FOR THE
ENTIRE CWA ON FRI STILL LOOKS ON TRACK BASED.

535 PM EST THU NOV 30 2006

21Z SFC ANALYSIS SHOWS THE PRE-EXISTING COLD FRONT QUITE WELL RUNNING
FROM NEAR ERIE SOUTH WEST TO NEAR EVV THEN IT GETS WRAPPED UP IN THE
DEVELOPING SFC WAVE OVER ARKANSAS. THIS DEEPENING LOW WILL RAPIDLY
COME NORTHEAST TONIGHT AND FRIDAY WITH A WHOLE GAMUT OF WEATHER FOR
EAST KENTUCKY. ON RADAR...A STEADY STREAM OF MODERATE SHOWERS IS
RIDING NORTH ALONG THE FRONT. FURTHER EAST...THE UP-GLIDE LIGHT RAINS
CONTINUE OVER FAR EAST KENTUCKY. MOSTLY CLOUDY SKIES TODAY KEPT
TEMPERATURES IN CHECK WITH READINGS TOPPING OUT IN THE UPPER
60S...JUST SHY OF RECORD HIGHS. THIS PLEASANT WEATHER WILL COME TO A
CRASHING HALT TOMORROW MORNING AS THE SYSTEM AND ITS COLD FRONT COME
THROUGH.

AFTER A PERIOD OF GOOD AGREEMENT BETWEEN THE MODELS THE LATEST RUNS
ARE A BIT OFF FROM EACH OTHER WITH RESPECT TO THE COMPACT...CLOSED
UPPER LOW COMING OUT OF THE SOUTHERN PLAINS AND RACING TO NORTHERN
NEW ENGLAND BY FRIDAY NIGHT. THE NAM IS RUNNING ABOUT 3 HOURS SLOWER
THAN THE GFS WITH SIMILAR STRENGTH. DUE TO BETTER SUPPORT FROM THE
OTHER MODELS AND ENSEMBLES HAVE GONE WITH THE GFS TIMING FOR THIS
SYSTEM. IN THE WAKE OF THIS LOW...THE PATTERN QUICKLY FLATTENS OUT
THROUGH THE WEEKEND BEFORE ANOTHER ILL-TIMED TROUGH PASSES THROUGH
THE OHIO VALLEY. THIS WAVE PASSES QUICKLY...AS WELL...WITH MORE
MODERATION IN ITS WAKE. TOWARD THE END OF THE FORECAST PERIOD...THE
NEXT TROUGH MAY BE BREWING OVER THE PLAINS FOR THURSDAY.

SENSIBLE WEATHER WILL BE QUITE ACTIVE OVER THE NEXT 24 HOURS AS THE
POTENT LOW PRESSURE SYSTEM ROLLS PAST JUST TO THE WEST. THE
SYSTEM/S COLD FRONT WILL BE PROPELLED BY 850 MB WINDS OF 65 KTS. MUCH
OF THIS WIND WILL BE TRANSFERED TO THE SFC AS WIND GUSTS OVER 40 MPH
ESPECIALLY WITH SHOWERS OR ANY THUNDERSTORMS THAT MANAGE TO DEVELOP
IN THE LOW CAPE...HIGH DYNAMIC ENVIRONMENT. AS A RESULT...HAVE
EXTENDED THE WIND ADVISORY TO THE REST OF THE CWA FOR FRIDAY WITH THE
HIGHER TERRAIN IN THE EAST SEEING THE HIGHEST WIND
GUSTS...APPROACHING 50 MPH. FOLLOWING THE GFS...HAVE TIMED THE FRONT
THROUGH BETWEEN 7 AND 10 AM EST...WHEN THE WORST WEATHER IS
EXPECTED. BEHIND THE FRONT...SHALLOW COLD AIR WILL SPREAD ACROSS THE
CWA...EVENTUALLY CHANGING LINGERING SHOWERS TO SNOW. THE DEEPER
MOISTURE WILL MOVE OUT WITH THE FRONT BUT THE NAM TIME HEIGHT SERIES
SHOWS A LAYER OF HIGH RH BEHIND THE FRONT IN THE COLD AIR WITH
TEMPERATURES LOW ENOUGH TO SUPPORT ICE CRYSTALS FOR A TIME.
HOWEVER...THE FLOW WILL NOT BE FAVORABLE FOR UPSLOPE AND THE
MOISTURE TOO LIMITED FOR ANY ACCUMULATION. THE SNOW SHOWER AND
FLURRY ACTIVITY WILL DIE OFF IN THE EVENING...BUT THERE MAY ALSO BE
POCKETS OF FREEZING DRIZZLE LEFT BEHIND AS THE LOW CLOUDS LOSE THEIR
ICE CRYSTALS. HAVE ADDED A TOUCH OF THIS TO THE GRIDS...BUT LEFT OUT
OF THE TEXT ZONES FOR NOW.

THE REST OF THE WEEKEND WILL SEE MODERATION OF THE SHALLOW COLD AIR
BEFORE ANOTHER...DRY...FRONT PASSES THROUGH SUNDAY TO RE-ENFORCE THE
CHILL. FOLLOWING THIS...MODERATION IS EXPECTED TUESDAY AND
WEDNESDAY...BEFORE ANOTHER FRONT AND LOW SETTLE INTO THE AREA WITH
THE POSSIBILITY OF SNOW OR RAIN SHOWERS THANKS TO A DEVELOPING
BAROCLINIC ZONE OVER THE AREA COMBINING WITH MOISTURE STREAMING
NORTH OUT OF THE GULF.

AGAIN USED A BLEND OF THE NAM AND GFS RAW TEMPERATURE GRIDS TO COME
UP WITH THE NON-DIURNAL TEMP CURVE EXPECTED FRIDAY WITH THE FRONT.
MOS TEMPERATURES WERE SIMILAR AFTER FRIDAY...SO GENERALLY FOLLOWED A
BLEND ALONG WITH THE INHERITED TEMPS. AS FOR POPS...GENERALLY WENT
ABOVE MOS TONIGHT AND FRIDAY DUE TO EXPECTING MEASUREMENT BEFORE AND
AFTER 12Z. ALSO WENT A TAD ABOVE MOS IN THE MOUNTAINS FRIDAY NIGHT
FOR LINGERING SNOW SHOWERS. AFTERWARDS...POPS WERE NEGLIGIBLE
SATURDAY THROUGH SUNDAY.

AS FOR THE NDFD/IFPS GRIDS...USED MY USUAL PROCEDURE TO POPULATE THE
WIND AND DEWPOINT GRIDS FROM THE NAM12 THROUGH 84 HOURS. BOTH THE
DEWPOINTS AND THE WINDS CAME IN REASONABLE SO ONLY MINOR TWEAKS WERE
MADE. DID FINE TUNE THE SUSTAINED WIND SPEEDS AND GUSTS FOR MIDDAY
FRIDAY TO BETTER MATCH THE EXPECTATIONS AND OUR ADVISORY VALUES.
AGAIN THE REST OF THE FORECAST WAS IN TERRIFIC SHAPE WITH THE TIMING
AND EXTENT OF THE SKY AND POP GRIDS. DID END UP SPENDING A GOOD DEAL
TO TIME GETTING THE WEATHER GRIDS TO REFLECT THE COMPLICATED WEATHER
PATTERN AND THE VARIOUS TRANSITIONS EXPECTED THROUGH SATURDAY
MORNING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING UNTIL 10 AM EST THIS MORNING FOR JOHNSON...
MORGAN...MARTIN...ELLIOTT...BREATHITT...FLOYD...MAGOFFIN...PIKE...
KNOTT...LETCHER...HARLAN...PERRY...LESLIE...BELL...KNOX...CLAY.

WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ALL OF EAST KENTUCKY.

&&

ABE
Hazardous weather outlook, Dec 1, 5:10 AM EST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
510 AM EST FRI DEC 1 2006

CORRECTED SEVERAL FORMATTING ERRORS

KYZ044-050>052-058>060-068-069-079-083-104-106-108-111-021315-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-WAYNE-ELLIOTT-MORGAN-WOLFE-LEE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...MONTICELLO...SANDY HOOK...
WEST LIBERTY...CAMPTON...BEATTYVILLE
510 AM EST FRI DEC 1 2006

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...TORNADO WATCH 872 IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A VERY REMOTE POSSIBILITY OF A TORNADO FORMING THIS MORNING
AS THE FRONT MOVES THROUGH THE AREA. A TORNADO IS POSSIBLE EVEN IN
THE ABSENCE OF THUNDER. AS SHOWERS AND OR THUNDERSTORMS MOVE THROUGH
THE AREA THIS MORNING...WIND GUSTS OF UP TO 50 MPH ARE POSSIBLE.
SNOW SHOWERS ARE POSSIBLE THIS AFTERNOON WITH NO ACCUMULATIONS
EXPECTED

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF SNOW SHOWERS OVER PORTIONS OF THE AREA
TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL IN
ANY WIND DAMAGE REPORTS THIS MORNING.

KYZ080-084>086-107-109-110-112>117-119-021315-
LAUREL-MCCREARY-WHITLEY-KNOX-JOHNSON-MAGOFFIN-FLOYD-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-MARTIN-
INCLUDING THE CITIES OF...LONDON...WHITLEY CITY...CORBIN...
WILLIAMSBURG...BARBOURVILLE...PAINTSVILLE...SALYERSVILLE...
PRESTONSBURG...JACKSON...HINDMAN...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...INEZ
510 AM EST FRI DEC 1 2006

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

AS SHOWERS AND OR THUNDERSTORMS MOVE THROUGH THE AREA THIS
MORNING...WIND GUSTS OF UP TO 50 MPH ARE POSSIBLE. SNOW SHOWERS ARE
POSSIBLE THIS AFTERNOON WITH NO ACCUMULATIONS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF SNOW SHOWERS OVER PORTIONS OF THE AREA
TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL IN
ANY WIND DAMAGE REPORTS THIS MORNING.

KYZ087-088-118-120-021315-
BELL-HARLAN-LETCHER-PIKE-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN...
WHITESBURG...PIKEVILLE
509 AM EST FRI DEC 1 2006

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

AS SHOWERS AND OR THUNDERSTORMS MOVE THROUGH THE AREA THIS
MORNING...WIND GUSTS OF UP TO 50 MPH ARE POSSIBLE. WIND GUSTS UP TO
50 MPH ARE POSSIBLE TODAY AT ELEVATIONS ABOVE 2500 FT. SNOW SHOWERS
ARE POSSIBLE THIS AFTERNOON WITH LITTLE OR NO ACCUMULATIONS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF SNOW SHOWERS OVER PORTIONS OF THE AREA
TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL IN
ANY WIND DAMAGE REPORTS THIS MORNING.

JJ

In the hours before

Special weather statement, Dec 1, 5:58 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
558 AM EST FRI DEC 1 2006

KYZ058-059-069-080-085>087-111-114-116-011200-
POWELL-ESTILL-LAUREL-WHITLEY-LEE-JACKSON-OWSLEY-CLAY-KNOX-BELL-
558 AM EST FRI DEC 1 2006

...A LINE OF RAIN SHOWERS TO AFFECT POWELL...ESTILL...LEE...
JACKSON...OWSLEY...CLAY...LAUREL...KNOX...WHITLEY AND BELL COUNTIES
THROUGH 700 AM EST FRIDAY MORNING...

AT 558 AM EST...A LINE OF RAIN SHOWERS WITH BRIEF HEAVY RAIN AND
WIND GUSTS OF BETWEEN 40 AND 50 MPH CAN BE EXPECTED ALONG AND BEHIND
THIS FRONTAL BOUNDARY. ALSO...AN ISOLATED RUMBLE OF THUNDER WILL BE
POSSIBLE.

THIS LINE OF SHOWERS SHOULD PASS THROUGH WILLIAMSBURG AND LONDON
AROUND 6 AM...IRVINE...MCKEE...AND BARBOURVILLE ABOUT 6:15 AM...AND
BEATTYVILLE...BOONEVILLE...MANCHESTER AND PINEVILLE BETWEEN 6:30 AND
7 AM EST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST FRIDAY MORNING
FOR SOUTHEASTERN KENTUCKY.

RAY
Special weather statement, Dec 1, 5:58 AM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT....CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
558 AM EST FRI DEC 1 2006

KYZ058-059-069-080-085>087-111-114-116-011200-
POWELL-ESTILL-LAUREL-WHITLEY-LEE-JACKSON-OWSLEY-CLAY-KNOX-BELL-
558 AM EST FRI DEC 1 2006

...A LINE OF RAIN SHOWERS TO AFFECT POWELL...ESTILL...LEE...
JACKSON...OWSLEY...CLAY...LAUREL...KNOX...WHITLEY AND BELL COUNTIES
THROUGH 700 AM EST FRIDAY MORNING...

AT 558 AM EST...A LINE OF RAIN SHOWERS WITH BRIEF HEAVY RAIN AND
WIND GUSTS OF BETWEEN 40 AND 50 MPH CAN BE EXPECTED ALONG AND BEHIND
THIS FRONTAL BOUNDARY. ALSO...AN ISOLATED RUMBLE OF THUNDER WILL BE
POSSIBLE.

THIS LINE OF SHOWERS SHOULD PASS THROUGH WILLIAMSBURG AND LONDON
AROUND 6 AM...IRVINE...MCKEE...AND BARBOURVILLE ABOUT 6:15 AM...AND
BEATTYVILLE...BOONEVILLE...MANCHESTER AND PINEVILLE BETWEEN 6:30 AND
7 AM EST.

RAY
Special weather statement, Dec 1, 6:10 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
610 AM EST FRI DEC 1 2006

KYZ044-050>052-011200-
FLEMING-ROWAN-BATH-MONTGOMERY-
610 AM EST FRI DEC 1 2006

...A LINE OF RAIN SHOWERS TO AFFECT FLEMING...ROWAN...BATH AND
MONTGOMERY COUNTIES THROUGH 7 AM EST FRIDAY MORNING...

AT 610 AM EST...A LINE OF RAIN SHOWERS WITH BRIEF HEAVY RAIN AND
WIND GUSTS OF BETWEEN 40 AND 50 MPH CAN BE EXPECTED ALONG AND BEHIND
THIS FRONTAL BOUNDARY. ALSO...AN ISOLATED RUMBLE OF THUNDER WILL BE
POSSIBLE.

THIS LINE OF SHOWERS SHOULD PASS THROUGH MOUNT STERLING ABOUT 6:15
AM...FLEMINGSBURG AND OWINGSVILLE AROUND 6:25 AM...AND MOREHEAD
BETWEEN 6:45 AND 7:00 AM EST.

RAY
Special weather statement, Dec 1, 6:35 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
635 AM EST FRI DEC 1 2006

KYZ060-011215-
MENIFEE-
635 AM EST FRI DEC 1 2006

...A STRONG COLD FRONT TO AFFECT MENIFEE COUNTY THROUGH 715 AM EST
THIS MORNING...

AT 630 AM EST...A STRONG COLD WAS ENTERING WESTERN MENIFEE COUNTY
WITH A LINE OF RAIN SHOWERS ASSOCIATED WITH THE FRONT. RESIDENTS CAN
EXPECT BRIEF HEAVY RAIN AND WIND GUSTS OF BETWEEN 40 AND 50 MPH
ALONG AND BEHIND THIS LINE OF SHOWERS. ALSO...AN ISOLATED RUMBLE OF
THUNDER WILL BE POSSIBLE. THE COLD FRONT SHOULD PASS THROUGH
FRENCHBURG ABOUT 7 AM EST.

RAY
Special weather statement, Dec 1, 6:35 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
635 AM EST FRI DEC 1 2006

KYZ060-011215-
MENIFEE-
635 AM EST FRI DEC 1 2006

...A STRONG COLD FRONT TO AFFECT MENIFEE COUNTY THROUGH 715 AM EST
THIS MORNING...

AT 630 AM EST...A STRONG COLD FRONT WAS ENTERING WESTERN MENIFEE
COUNTY WITH A LINE OF RAIN SHOWERS ASSOCIATED WITH THE FRONT.
RESIDENTS CAN EXPECT BRIEF HEAVY RAIN AND WIND GUSTS OF BETWEEN 40
AND 50 MPH ALONG AND BEHIND THIS LINE OF SHOWERS. ALSO...AN ISOLATED
RUMBLE OF THUNDER WILL BE POSSIBLE. THE COLD FRONT SHOULD PASS
THROUGH FRENCHBURG ABOUT 7 AM EST.

RAY
Special weather statement, Dec 1, 6:48 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
648 AM EST FRI DEC 1 2006

KYZ088-108-112-115-117-011245-
WOLFE-BREATHITT-PERRY-LESLIE-HARLAN-
648 AM EST FRI DEC 1 2006

...A STRONG COLD FRONT TO AFFECT WOLFE...BREATHITT...PERRY...
LESLIE AND HARLAN COUNTIES THROUGH 745 AM EST FRIDAY MORNING...

AT 638 AM EST...A LINE OF RAIN SHOWERS WITH BRIEF HEAVY RAIN AND
WIND GUSTS OF BETWEEN 40 AND 50 MPH WAS MOVING INTO THE WESTERN
PORTIONS OF THE AREA. THIS LINE OF SHOWERS WAS ASSOCIATED WITH A
FAST MOVING COLD FRONT AND SHOULD PASS THROUGH THE CAMPTON AREA
ABOUT 7 AM. THE LINE OF SHOWERS WILL REACH JACKSON...HYDEN...AND
HARLAN AROUND 7:20 AM AND HAZARD BETWEEN 7:35 AND 7:45 AM EST.
ALSO...AN ISOLATED RUMBLE OF THUNDER WILL BE POSSIBLE.

RAY

Nearby

High Wind Warnings in Kentucky, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.